IJMTT-Volume 55 Number 5 - March 2018

 

S.No
Title/Author Name
Paper ID
41
Symmetric Bi-T-Derivations of Incline Algebra
G.Priscilla Pacifica And T.Mehala
 
 

IJMTT-V55P541

42
 
 

IJMTT-V55P542

43
 
 

IJMTT-V55P543

44
 
 

IJMTT-V55P544

45
Duality of “Some Famous Integral Transforms” From the Polynomial Integral Transform
Priti Chaudhary, Pawan Chanchal, Yogesh khandelwal,Hosiyar sing
 
 

IJMTT-V55P545

46
Porous Curved Pivoted Slider Bearings Lubricated with Micropolar Fluids
Siddangouda A, N.B.Naduvinamani, Mahaveer D.Patil and S.B.Patil
 
 

IJMTT-V55P546

47
 
 

IJMTT-V55P547

48
 
 

IJMTT-V55P548

49
Common Fixed Point Theorems for Non- Contractive Type Mappings in Banach Space
Jagdish C.Chaudhary, Dr. Gajendra Purohit, Dr. Shailesh T. Patel
 
 

IJMTT-V55P549

50
 
 

IJMTT-V55P550